Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Sobolev inequalities in arbitrary domains
University of Florence, Italy.
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten. University of Liverpool, England.
2016 (Engelska)Ingår i: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 293, s. 644-696Artikel i tidskrift (Refereegranskat) Published
Resurstyp
Text
Abstract [en]

A theory of Sobolev inequalities in arbitrary open sets in R-n is established. Boundary regularity of domains is replaced with information on boundary traces of trial functions and of their derivatives up to some explicit minimal order. The relevant Sobolev inequalities exhibit the same critical exponents as in the classical framework. Moreover, they involve constants independent of the geometry of the domain, and hence yield genuinely new results even in the case when just smooth domains are considered. Our approach relies upon new representation formulas for Sobolev functions, and on ensuing pointwise estimates which hold in any open set. (C) 2016 Elsevier Inc. All rights reserved.

Ort, förlag, år, upplaga, sidor
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2016. Vol. 293, s. 644-696
Nyckelord [en]
Sobolev inequalities; Irregular domains; Boundary traces; Optimal norms; Representation formulas
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:liu:diva-127410DOI: 10.1016/j.aim.2016.02.012ISI: 000373093200014OAI: oai:DiVA.org:liu-127410DiVA, id: diva2:925589
Anmärkning

Funding Agencies|Research Project of Italian Ministry of University and Research (MIUR) Prin [2012TC7588]; GNAMPA of the Italian INdAM (National Institute of High Mathematics)

Tillgänglig från: 2016-05-02 Skapad: 2016-04-26 Senast uppdaterad: 2017-11-30

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Mazya, Vladimir
Av organisationen
Matematik och tillämpad matematikTekniska fakulteten
I samma tidskrift
Advances in Mathematics
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 150 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf